Multiplication operators on Bergman spaces over polydisks associated with integer matrix
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 41-50
https://doi.org/10.4134/BKMS.b160833
Published online January 31, 2018
Hui Dan, Hansong Huang
Fudan University, East China University of Science and Technology
Abstract : This paper mainly considers a tuple of multiplication operators on Bergman spaces over polydisks which essentially arise from a matrix, their joint reducing subspaces and associated von Neumann algebras. It is shown that there is an interesting link of the non-triviality for such von Neumann algebras with the determinant of the matrix. A complete characterization of their abelian property is given under a more general setting.
Keywords : von Neumann algebra, joint reducing subspace, unimodular matrix
MSC numbers : 47A13, 47C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd